# SDR SWAA2015031937607

- Difficulty date: January 31, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6573782
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER REAR SPAR BETWEEN STAB STATION 83.50 - 92.70 UPPER SURFACE TE CORRODED.  R & R STABILIZER IAW AMM.
